# SDR HNAA2019080200208

- Difficulty date: July 9, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 37,155 hours, 33,078 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER WEBBING IS GOUGED IN 5 AREAS.   REPAIRED IAW EO1-52-19-0300 AND 3 AREAS TO BE WITH-IN LIMITS OF SRM 52-30-01 TABLE 104
